# SDR USAASB00041

- Difficulty date: February 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 341 - AFTER TAKEOFF FROM PIT WITH LANDING GEAR LEVER IN THE UP POSITION, THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED WITH THE GREEN NOSE GEAR LIGHT FLICKERING.  GEAR LEVER WAS THEN PLACED IN THE DOWN POSITION.  LANDING GEAR EXTENDED AND LOCKED NORMAL.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED NOSE GEAR FOR DEFECTS AND CLEANED TARGETS.  JACKED AIRCRAFT AND PERFORMED OPERATIONAL CHECK.  NO DEFECTS NOTED.  (M)
